For EDITORS

For READERS

All Issues

Vol.9, 2019
Vol.8, 2018
Vol.7, 2017
Vol.6, 2016
Vol.5, 2015
Vol.4, 2014
Vol.3, 2013
Vol.2, 2012
Vol.1, 2011
Volume 8, Number 6, 2018, Pages 1694-1706                                                                DOI:10.11948/2018.1694
New existing results for a system of nonlinear third-order differential equation via fixed point index
Chengbo Zhai,Li Zhao,Shunyong Li,Hamidreza Marasi
Keywords:System of third-order differential equation, positive solution, fixed point index theory, existence.
Abstract:
      By using fixed point index theory, we investigate a system of nonlinear third-order differential equation. We give some sufficient conditions for the existence of at least one or two positive solutions to the system of nonlinear third-order differential equation. As applications, we also present two examples to demonstrate the main results.
PDF      Download reader